Kofitsil Plus is a combined anesthetic and antipyretic drug.
Release form and composition
Kofitsil Plus is produced in the form of tablets (10 pcs. In blisters or 6 pcs. Or 10 pcs. In blister packs, 1-5 packs in a carton box).
The composition of 1 tablet contains the active substances:
- Acetylsalicylic acid - 300 mg;
- Paracetamol - 100 mg;
- Caffeine - 50 mg.
Indications for use
Kofitsl-Plus is prescribed for adults with pain syndrome of various genesis of moderate and weak severity, including headache, toothache, migraine, neuralgia, arthralgia, myalgia and algomenorrhea (pain during menstruation).
Also, the drug is used in adults and children from 15 years of age with colds and other infectious and inflammatory diseases accompanied by high body temperature.
- Gastrointestinal bleeding;
- Erosive and ulcerative lesions of the gastrointestinal tract (in the acute phase);
- Increased tendency to bleed;
- Incomplete or complete combination of diseases such as bronchial asthma, recurrent polyposis of the paranasal sinuses and nose with intolerance to acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs (including in history);
- Vitamin K deficiency;
- Hemorrhagic diathesis (thrombocytopenic purpura, von Willebrand's disease, hemophilia, telangiectasia, thrombocytopenia, hypoprothrombinemia);
- Portal hypertension;
- Severe ischemic heart disease;
- Dissecting aortic aneurysm;
- Deficiency of glucose-6-phosphate dehydrogenase;
- Sleep disturbances;
- Severe arterial hypertension;
- Increased excitability;
- Accompanying bleeding surgery;
- Pregnancy and lactation;
- Age up to 15 years;
- Hypersensitivity to the drug.
Care should be taken Kofitsl-Plus elderly patients, as well as patients with liver disease, hyperuricemia, gout, urate nephrolithiasis, gastric ulcer and / or duodenal ulcer (in history), severe heart failure.
Dosing and Administration
Kofitsil Plus should be taken orally after meals. To reduce the irritant effect of the drug on the gastrointestinal tract, tablets should be taken with water, milk, or alkaline mineral water.
As a rule, Kofitsil Plus is taken every 4 hours, 1 tablet. With pain syndrome, a single dose can be increased to 2 tablets. The waste dose is: medium - 3-4 tablets, maximum - 8 tablets.
Without prescription and follow-up, adults should not take the drug for more than 5 days as an analgesic drug, and for children from 15 years old and adults longer than 3 days as an antipyretic. Other schemes and doses of Koftil-Plus use are established by a doctor.
The drug is not prescribed as an analgesic for adolescents under 18 years old, and as an antipyretic agent for children up to 15 years old with acute respiratory diseases caused by viral infections due to the risk of Reya’s syndrome (encephalopathy and acute fatty liver dystrophy with acute development of liver failure).
During therapy, the following side effects may develop: erosive and ulcerative lesions of the gastrointestinal tract, nausea, gastralgia, vomiting, nephrotoxicity, hepatotoxicity, increased blood pressure, tachycardia, bronchospasm, headache, dizziness, hemorrhagic syndrome (gingival bleeding, nasal bleeding purpura, etc.), hypocoagulation, tinnitus, deafness, visual disturbances, reduction of platelet aggregation, kidney damage with papillary necrosis, allergic reactions (including Lyell's syndrome, St Vence-Johnson).
In children with Kofitsil-Plus, Reye's syndrome may develop, manifested as mental and nervous system disorders, vomiting, metabolic acidosis, hyperpyrexia, and functional disorders of the liver.
With long-term use of Kofitsil-Plus, it is necessary to monitor peripheral blood and the functional state of the liver.
Acetylsalicylic acid slows down blood coagulation, therefore, in cases where the patient will have surgery, he should warn the doctor about taking the drug in advance.
Acetylsalicylic acid when taken in low doses reduces the excretion of uric acid. In this regard, in patients with an appropriate predisposition in some cases, the development of gout attacks is possible.
During therapy, you must stop using ethanol, which is associated with an increased risk of gastrointestinal bleeding.
When taking Kofitsil-Plus in high doses (up to 8 tablets per day), part of the drug caffeine can make it difficult to concentrate, which should be taken into account when driving and performing potentially hazardous types of work that require concentration and quick psychomotor reactions.
Acetylsalicylic acid, which is part of the drug, can: increase the toxicity of methotrexate, lower its renal clearance, enhance the effects of nonsteroidal anti-inflammatory drugs, oral hypoglycemic drugs, narcotic analgesics, indirect anticoagulants, heparin, antiplatelet agents, sulpholithic drugs, chromosomalins, sulphate, chromosity, sulphate, chromosomals, chromosomals, ilee, i'm, i'm, I am going to have the fiducials, heart-reavers, heart-reavers, heart-reavers, heart-reavers, heart-reavers, heart-reavers, heart-reavers, heart-reavers, heart-reavers, heart-strain gums, siphons, sulphates, chromosomals, imbalances, and slugging, to remove imbods, to remove imbods, to remove imbods, to remove imbods, to move on, to move, to move the idle time, I will have the fouling; T3 (triiodothyronine); reduce the effect of uricosuric drugs (sulfinpirazon, benzbromarone), antihypertensive drugs, diuretics (furosemide, spironolactone).
Glucocorticosteroids, ethanol and ethanol-containing drugs increase the damaging effect of Kofitsil-Plus on the mucous membrane of the gastrointestinal tract, increase the risk of developing gastrointestinal bleeding.
The drug increases the concentration of barbiturates, digoxin, lithium salts in the plasma.
Antacids containing ions of aluminum and / or magnesium, worsen and slow down the absorption of acetylsalicylic acid
Myelotoxic drugs increase the hematotoxicity of acetylsalicylic acid.
Paracetamol reduces the effectiveness of uricosuric drugs. The simultaneous use of high doses of paracetamol increases the effect of anticoagulant drugs (reduced synthesis of procoagulant factors in the liver).
Inductors of liver microsomal enzymes (barbiturates, phenytoin, phenylbutazone, rifampicin, tricyclic antidepressants), ethanol and hepatotoxic drugs increase the production of hydroxylated active metabolites. This, even with a small overdose, makes it possible for severe intoxication to occur.
Prolonged use of barbiturates lowers the effectiveness of paracetamol. The simultaneous use of ethanol and paracetamol increases the risk of a hepatotoxic effect.
The risk of hepatotoxicity decreases with simultaneous use with microsomal oxidation inhibitors (including cimetidine).
Prolonged simultaneous use of paracetamol with other nonsteroidal anti-inflammatory drugs increases the risk of developing renal papillary necrosis and "analgesic" nephropathy, the onset of end-stage renal failure.
The simultaneous long-term use of high doses of paracetomol with salicylates increases the risk of developing bladder or kidney cancer.
Diflunisal increases the plasma concentration of paracetamol by 50%, which increases the risk of hepatotoxicity.
Myelotoxic drugs enhance the manifestations of Kofitsil-Plus hematotoxicity.
Caffeine belongs to adenosine antagonists (with simultaneous use, an increase in adenosine doses may be required).
With simultaneous use of caffeine with barbiturates, primidone, anticonvulsant drugs (derivatives of hydantoin, especially with phenytoin), increased metabolism and an increase in caffeine clearance are possible; with oral contraceptive drugs, cimetidine, disulfiram, ciprofloxacin, norfloxacin - a decrease in the metabolism of caffeine in the liver (an increase in its concentration in the blood and delayed elimination).
Meksiletin reduces the elimination of caffeine to 50%, nicotine - increases the rate of its elimination.
Large doses of caffeine can cause a pronounced increase in blood pressure or the development of dangerous cardiac arrhythmias, while being used with furazolidone, monoamine oxidase inhibitors, selegiline and procarbazine.
Caffeine reduces the absorption of calcium-containing drugs in the gastrointestinal tract.
Kofitsil-Plus reduces the effect of sleeping pills and narcotic drugs, enhances the effect, increases toxicity and accelerates the absorption of cardiac glycosides, increases the urinary output of lithium drugs.
Simultaneous use of caffeine with beta-blockers may result in mutual suppression of the therapeutic effects of these medicines; with adrenergic bronchodilator drugs - to additional stimulation of the central nervous system.
Terms and conditions of storage
Store in a dark, out of reach of children at a temperature up to 25 ° C.
Shelf life - 2 years.